# SDR DALA2023083107126

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 73,168 hours, 27,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS: 2R. CORRECTIVE ACTION: RESECURED DOOR 2R EMERGENCY EXIT SIGN LENS COVER AS REQUIRED.
